# SDR REXA2018070300602

- Difficulty date: July 3, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 25,312 hours, 16,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHT IN FRONT OF THE SEAT 13C IS MISSING. REPLACED FLOOR PROX LIGHT IAW AMM 33-51-01.
